# SDR SA04098

- Difficulty date: October 19, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Cargo Smoke Det
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSY - FLIGHT 972 ENROUTE MSY-PHL, AFTER TAKEOFF, A FORWARD CARGO SMOKE WARNING CAME ON INTERMITTENTLY.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AN OPERATIONAL TEST.  THE SYSTEM OPERATIONALLY CHECKED OK.
